Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Advair & Kaletra interaction
Dec 15, 2005

This is more of a statement for the forum than a question. I recently had a bad drug interaction with Advair and Kaletra. The steroid levels in my body were so increased that I broke out in acne on my chest and back, had major hair growth in new places (cheeks, back, etc.) and had a bloated "moon face." This dropped my CD4 count drastically and I got quite ill (developed thrush, probably from the Advair inhalation and the CD4 drop combo). The interaction is listed, though it seems to be fairly unknown/followed. Just a warning to other patients to not mix these. Thanks!

Response from Dr. Henry

Thanks for posting. That problem has been reported and though not consistently observed is very serious in some patients so careful monitoring is recommended if those drugs must be used together. KH



Previous
Muscle twitching/Abacavir
Next
Increasing loss of sex drive

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement